# SDR REXA2022113002650

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,665 hours, 23,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL EMERGENCY LIGHT OF SERVICE DOOR IS OUT.  REMOVED AND REPLACED LAMP IAW AMM 33-51-15. OPS CHECKED GOOD.
